# SDR C77A2019031100001

- Difficulty date: March 12, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 170000181
- Aircraft time: 30,717 hours, 18,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED RT FLOOR TRACK P/N 170-03263-001 BETWEEN FRAMES 12 AND 20 WITH A NEW P/N 170-03263-001 FLOOR TRACK. THE FLOOR TRACK WILL BE REPLACED USING PRODUCTION DRAWINGS. BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. REV 5: THIS REVISION IS BEING ISSUED TO ADD A STEP BEFORE THE FINAL STEP TO ENSURE AN SDR WAS SUBMITTED FOR THIS REPAIR.
